# SDR SWAA100489

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 45,602 hours, 37,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D10716
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT EMERGENCY EXIT BULLNOSE LIGHT INOP BETWEEN ROW 10 TO ROW 16.  SECURED CONNECTOR PER MM.
